# SDR 4DPA2024072300001

- Difficulty date: July 23, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N916JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 40,574 hours, 32,105 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 110415041
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CLIMBING THROUGH 10,000, BLEED 2 LEAK MASTER WARNING. RAN QRH AND MSG DISAPPEARED AFTER 3 MINS. REPOSITION FLIGHT, SO NEVER CLIMBED ABOVE 12,000. CAB ALT REMAINED AT 800 AT ITS HIGHEST, ON SCHEDULE. NO OTHER ISSUES AND CONTINUED THE REPOSITION. CORR ACTION- MX TROUBLESHOT TO BAD THERMAL SWITCH AND REMOVED AND REPLACED THERMAL SWITCH IN RH PYLON NEXT BLEED 2 VALVE. PERFORMED THERMAL SWITCH OPS CHECK. CHECK GOOD.
